| dc.creator | Abreu, Nair | es |
| dc.creator | Lenes, Eber | es |
| dc.creator | Rojo, Óscar | es |
| dc.date | 2025-04-17 | |
| dc.date.accessioned | 2025-10-06T15:04:54Z | |
| dc.date.available | 2025-10-06T15:04:54Z | |
| dc.identifier | https://www.revistaproyecciones.cl/index.php/proyecciones/article/view/1259 | |
| dc.identifier | 10.4067/S0716-09172015000200006 | |
| dc.identifier.uri | https://revistaschilenas.uchile.cl/handle/2250/255429 | |
| dc.description | A complete caterpillar is a caterpillar in which each internal vertex is a quasi-pendent vertex. In this paper, in the class of all complete caterpillars on n vertices and diameter d, the caterpillar attaining the largest Laplacian index is determined. In addition, it is proved that this caterpillar also attains the largest adjacency index. | es |
| dc.format | application/pdf | |
| dc.language | spa | |
| dc.publisher | Universidad Católica del Norte. | en |
| dc.relation | https://www.revistaproyecciones.cl/index.php/proyecciones/article/view/1259/972 | |
| dc.rights | Copyright (c) 2015 Proyecciones. Journal of Mathematics | en |
| dc.rights | https://creativecommons.org/licenses/by/4.0 | en |
| dc.source | Proyecciones (Antofagasta); Vol. 34 No. 2 (2015); 175-190 | en |
| dc.source | Proyecciones. Revista de Matemática; Vol. 34 Núm. 2 (2015); 175-190 | es |
| dc.source | 0717-6279 | |
| dc.source | 10.22199/issn.0717-6279-2015 | |
| dc.title | The largest Laplacian and adjacency indices of complete caterpillars of fixed diameter | es |
| dc.type | info:eu-repo/semantics/article | |
| dc.type | info:eu-repo/semantics/publishedVersion | |